# SDR CALA2015081194192

- Difficulty date: August 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 55,988 hours, 22,686 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY EXIT LIGHT AT SEAT 22 ABC INOPERATIVE.  FOUND BROKEN WIRE.  REPAIRED WIRE.  OPERATIONS CHECKED NORMAL.
